# SDR UALA2009113003681

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 71,420 hours, 11,714 cycles
- Engine: Pwa PW4060
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Burned
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DOOR EICAS MSG, RTFL FOUND BURNED PIN ON FWD CARGO DOOR HARNESS CONNECTOR D6266.PIN 20 POWER FOR DOOR LTS, ARCING TO PIN 8 WHICH IS PROX SENSOR S215.  REPLACED CONNECTOR D6266 AND BACK CONNECTOR.  DOOR OPS CHECKS GOOD.
